# SDR AWH2011F00000

- Difficulty date: May 16, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N987FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0201
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Part serial: 473
- Condition: Failed
- Location: Brake Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED DURING STRAIGHT TAXI TO LOADING POSITION, THE LT BRAKE PEDAL WENT TO THE FLOOR 3 TIMES.  THE ACFT WAS SHUTDOWN AND SECURED AND THE PILOT CALLED MX.  30 MINUTES LATER, THE PILOT CALLED AND REPORTED THE LT BRAKE OPERATED NORMALLY.  MX REPLACED THE LT MASTER CYLINDER WAS REPLACED AS A PRECAUTION.
